# SDR SWAA2022052600568

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>> AFT CARGO COMP DOOR SILL AREA ;FLOOR PANEL SUPPORT UPPER SURFACE HAS EVIDENCE OF SURFACE CORROSION BETWEEN BS 847 TO BS 867. / [01] REMOVED CORROSION ON AFT CARGO COMP DOOR SILL AREA ;FLOOR PANEL SUPPORT UPPER SURFACE BETWEEN BS 847 TO BS867 AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION OUT OF LIMITS AS PER REF B737 SRM 53 -0-53-1A-2;[02] VERIFIED 1;[03] DUPLICATE OF BAR CODE TTG8Q00C668T;[04] VERIFIED 3
